Soparin Kid Paediatric Tablet
Composition : Each uncoated dispersible tablet contains: Paracetamol I.P. 125mg DL Methionine 12.5mg.
Indication : Fever
Dosage : 1 Tablets 3 - 4 times per day.
Packing : Strip of 20”s Tabs.
Today the combined strength of Klar Sehen-Vivimed have helped us to establish an advanced manufacturing process with R&D facilities, that have helped Klar Sehen to become stronger in the domestic & global market. This has also given us an established presence in the OTC Ophthalmology market in USA. Today, we continue to emerge as a Nationally established brand, aspiring to be global name in the Healthcare markets with customer base in over 50 countries. Read More
We are sociable
Find us on Social Book marking sites to know our updates, kindly follow us on..